I had taken plan b one step about 5 day ago (Nov. 9) around 10 am. This morning around the same time (Nov. 14) I felt a sharp cramping pain and saw a bit of spotting. It was light at first but then it got slightly heavier, filling a whole panty liner and looking dark brown with a small hint of red, I think. It's slowly dying down the same day but the cramping is still kinda there and sharp. Is this considered normal after taking the pill?
I'm spotting about a day or so before my estimated ovulation day after taking a contraceptive pill?
- 15 Nov 2016 by Kyosu
- 18 Nov 2016
- plan b, pain, contraception, ovulation, plan b one-step, spotting, pill, contraceptives
Added 15 Nov 2016:
Update: it started back up again, more darker brown, and I'm changing panty liners a bit more than I think I should. It's not enough for a pad but it's a bit much for me to change it almost frequently
If you're only due to ovulate now, then Plan B should have had time to delay it. That's how Plan B works.
The spotting can be normal with Plan B, & can increase to even heavy bleeding sometimes.
You may also get any other symptoms that you might get with a period or pregnancy, & your period itself may not be on time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2014 • 1 answer
Posted 12 Mar 2015 • 2 answers
Plan B One-Step - I had sex on August 3rd (happens to be my ovulation day) we thought something may?
Posted 13 Aug 2015 • 1 answer
Posted 22 Dec 2015 • 2 answers
Plan B One-Step - If you was ovulating and took plan B when it wears out do ovulation continue where
Posted 4 Aug 2016 • 3 answers